On cyclic multigroup family

Johnson Aderemi Awolola


In this paper, the concept of cyclic multigroup is studied from the preliminary knowledge of cyclic group which is a well known concept in crisp environment. By using cyclic multigroups, we then delineate a cyclic multigroup family and investigate its structure properties.


Multiset, multigroup, cyclic multigroup, cyclic multigroup family.

Full Text:



S. K. Nazmul, P. Majumdar and S. K. Samanta, On multisets and multigroups, Ann. of Fuzzy Math. and Inform., 6 (2013), 643-656.

A. Rosenfeld, Fuzzy groups, J. Maths. Analy. Appl., 35 (1971), 512-517.

J. A. Awolola and A. M. Ibrahim, Some results on multigroups, Quasigroups and Related

Systems, 24 (2016), 169-177.

A. Syropoulos, Mathematics of multisets, Springer-Verlag Berlin Heidelberg, (2001), 347-358.

D. Singh, A. M. Ibrahim, T. Yohanna and J. N. Singh, An overview of the application multisets, Novisad Journal of Mathematics, 33 (2007), 73-92.

D. E. Knuth, The art of computer programming, Vol. 2: Semi numerical Algorithms, Addison-Wesley, (1981).

J. A. Awolola and P. A. Ejegwa, On some algebraic properties of order of an element of a multigroup, Quasigroups and Related Systems, 25 (2017), 21-26.

P. A. Ejegwa and A. M. Ibrahim, Direct product of multigroups and its generalization, Int. J. Math. Combin., 4 (2017), 1-18.

M. Dresher and O. Ore, Theory of multigroups, American Journal of Mathematics, 60(1938), 705-733.

P. A. Ejegwa and A. M. Ibrahim, Some homomorphic properties of multigroups, Buletinul Academiei de Stiinte a Republicii Moldova, 81 (2017), 67-76.

A. M. Ibrahim and P. A. Ejegwa, Multigroup action on multiset, Ann. Fuzzy Math. Inform., 14(5) (2017), 515-526.

B. M. Schein, multigroup, Journal of Algebra , 111(1987), 114-132.

DOI: http://dx.doi.org/10.23755/rm.v37i0.476


  • There are currently no refbacks.

Copyright (c) 2019 Johnson Aderemi Awolola

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.